MathSciNet Relay Station
MathSciNet bibliographic data
MR621466 53C65 (35R30 53C21 58D17 86A15)
Muhometov, R. G. On a problem of reconstructing Riemannian metrics. (Russian) Sibirsk. Mat. Zh. 22 (1981), no. 3, 119–135, 237.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement